# SDR SWAA2023041726407

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 65,158 hours, 33,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY LIGHT BATTERY PACK M1669 WILL NOT HOLD A CHARGE<[01] REPLACED M1669 MID CABIN R/H SIDE EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-960-805. TESTS GOOD;[02] JOB COMPLETE; AUDIT C/W
